# SDR TWAA0013206

- Difficulty date: July 30, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE AT STA 200, LBL 55, TOP OF FLOORBEAM.  REMOVED CORROSION BY CUTTING OLD MEMBRANE OUT AND INSTALLED DOUBLER PER SRM 53-07 FIG 2.
